# SDR AWXA200200884

- Difficulty date: September 12, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 7,787 hours, 3,052 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Part number: 7405869505
- Condition: Arced
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AUTO FLT WARNINGS (FAC 2, YAW DAMPER 2, RUDDER TRAVEL LIMITER 2, RUDDER TRIM 2, SDAC 2), NO DATA FROM ALL 3 ADIRU'S.  MESSAGES OCCURRED AT SAME TIME.  MESSAGES NOTED & CLEARED.  APPROX 20 MINS LATER ECAM MESSAGES REAPPEARED W/NUMEROUS OTHER SYS MESSAGES; F/O`S PRIMARY FLT DISPLAY & NAVIGATION DISPLAY BEGAN TO FLICKER AS WELL AS LIGHTING & AUDIO VISUAL IN THE CABIN.  DURING RAPID SEQ OF WARNING MESSAGES AN AC BUS 2 MESSAGE APPEARED, FOLLOWED BY AVIONIC VENT EXTRACT FAN C/B TRIPPING.  DECLARED AN EMERGENCY, DIVERTED TO ORD.  MX FOUND NR 2 GENERATOR FEEDER CABLE CONNECTOR ARCED AT FIREWALL DISCONNECT.  MX REMOVED & REPLACED NR 2 ENG IDG CABLE ASSY, OPS TEST PERFORMED AND SYS CHECKED GOOD.
